# SDR AALA20140319001

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 66,169 hours, 34,227 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL CREW REPORTED RT ENG CONSTANT SPEED DRIVE OIL PRESS LOW LIGHT CAME ON & RT GEN TRIPPED OFF.  EMERGENCY DECLARED FLIGHT RETURNED STL LANDED WITHOUT INCIDENT. DEFERRED RT ENG GEN INOPERATIVE IAW MEL 24-01A.  FLIGHT CONTINUED TO DESTINATION.  REPLACED RT CONSTANT SPEED DRIVE AT DFW ON 03/20/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
